# SDR CALA2018040301082

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 69,662 hours, 11,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31315
- Condition: Cracked
- Location: Bs 1659
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 4C CHECK,  A CRACK WAS FOUND AT BS 1659 SKIN AT STRINGER 13AL.   REPAIRED THE SKIN IAW SRM 53-80-01, REPAIR 7, FIG 2.
